Now offering FREE Curbside Pickup & Delivery! Click for Details

    Careone Naproxen Sodium PM, 220 mg, Caplets

    Gluten free. Compare to the active ingredient in Aleve pm (This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Aleve pm). Naproxen Sodium, 220 mg Diphenhydramine Hydrochloride, 25 mg Tablets. Pain reliever (NSAID)/Nighttime sleep-aid. Sleep aid plus 12-hour pain reliever. 20 caplets (Capsule-shaped tablets). Quality guaranteed or your money back. Questions or comments? 1-800-719-9260. Other information: Read all warnings and directions before use. Keep carton. Each caplet contains: sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C).